BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2011 >

Please use this identifier to cite or link to this item:

Title: Hamilton’s Principle with Variable Order Fractional Derivatives
Authors: Atanackovic, Teodor
Pilipovic, Stevan
Keywords: Variable Order Fractional Derivative
Variational Principle of Hamilton’s Type
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 14, No 1, (2011), 94p-109p
Abstract: We propose a generalization of Hamilton’s principle in which the minimization is performed with respect to the admissible functions and the order of the derivation. The Euler–Lagrange equations for such minimization are derived. They generalize the classical Euler-Lagrange equation. Also, a new variational problem is formulated in the case when the order of the derivative is defined through a constitutive equation. Necessary conditions for the existence of the minimizer are obtained. They imply various known results in a special cases.
Description: MSC 2010: 26A33, 70H25, 46F12, 34K37 Dedicated to 80-th birthday of Prof. Rudolf Gorenflo
ISSN: 1311-0454
Appears in Collections:2011

Files in This Item:

File Description SizeFormat
fcaa-vol14-num1-2011-94p-109p.pdf233.21 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License